# SDR ASOA2016051814903

- Difficulty date: May 18, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 34,267 hours, 31,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME SPLICE AT FRAME BS 409+32 AND STR 6R.  RECEIVED AND COMPLIED WITH SNIEO 601R32202 501, REV: B. COMPLIED WITH ECTC SNIEO 601R-32202 501 AND SNIEO 601R32202 501. COMPLIED WITH EC/TC SNIEO 601R32201501 AND SNIEO 601R32201501.
